Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 27, Number 123
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Integer vectors with interprimed components
Harold N. Shapiro PDF
Math. Comp. 27 (1973), 455-462
Implementation and analysis of the Todd-Coxeter algorithm
John J. Cannon, Lucien A. Dimino, George Havas and Jane M. Watson PDF
Math. Comp. 27 (1973), 463-490
More about four biquadrates equal one biquadrate
Kermit Rose and Simcha Brudno PDF
Math. Comp. 27 (1973), 491-494
Some probability density functions and their characteristic functions
Frank McNolty PDF
Math. Comp. 27 (1973), 495-504
Higher order accuracy finite difference algorithms for quasi-linear, conservation law hyperbolic systems
S. Abarbanel and D. Gottlieb PDF
Math. Comp. 27 (1973), 505-523
Rate of convergence estimates for nonselfadjoint eigenvalue approximations
J. H. Bramble and J. E. Osborn PDF
Math. Comp. 27 (1973), 525-549
Solving linear boundary value problems by approximating the coefficients
Steven A. Pruess PDF
Math. Comp. 27 (1973), 551-561
A new error analysis for a cubic spline approximate solution of a class of Volterra integro-differential equations
Joseph A. Guzek and Gene A. Kemper PDF
Math. Comp. 27 (1973), 563-570
A first order method for differential equations of neutral type
R. N. Castleton and L. J. Grimm PDF
Math. Comp. 27 (1973), 571-577
Numerical methods for computing angles between linear subspaces
Ȧke Björck and Gene H. Golub PDF
Math. Comp. 27 (1973), 579-594
Efficient computer manipulation of tensor products with applications to multidimensional approximation
V. Pereyra and G. Scherer PDF
Math. Comp. 27 (1973), 595-605
The calculation of best linear one-sided $L_{p}$ approximations
G. A. Watson PDF
Math. Comp. 27 (1973), 607-620
Multi-dimensional extension of the Chebyshev polynomials
Richard O. Hays PDF
Math. Comp. 27 (1973), 621-624
Computation of Hermite polynomials
Laurance C. Eisenhart and George E. Trapp PDF
Math. Comp. 27 (1973), 625-632
Chebyshev polynomials corresponding to a semi-infinite interval and an exponential weight factor
David W. Kammler PDF
Math. Comp. 27 (1973), 633-637
Error analysis for Fourier series evaluation
A. C. R. Newbery PDF
Math. Comp. 27 (1973), 639-644
Almost-interpolatory Chebyshev quadrature
K. Salkauskas PDF
Math. Comp. 27 (1973), 645-654
Cubature error bounds for analytic functions
F. G. Lether PDF
Math. Comp. 27 (1973), 655-668
Reviews and Descriptions of Tables and Books
Math. Comp. 27 (1973), 669-680
Erratum: Handbook of mathematical functions with formulas, graphs, and mathematical tables (Nat. Bur. Standards, Washington, D.C., 1964) edited by Milton Abramowitz and Irene A. Stegun
Robin S. McDowell PDF
Math. Comp. 27 (1973), 681
Erratum: “Concerning two series for the gamma function”
John W. Wrench PDF
Math. Comp. 27 (1973), 681-682
Table Errata
Math. Comp. 27 (1973), 681-682
Corrigenda: “An explicit inversion formula for the inverse Jacobian elliptic functions” (Math. Comp. 26 (1972), 965-967)
Henry E. Fettis PDF
Math. Comp. 27 (1973), 683
Math. Comp. 27 (1973), 683